Noncyclotomic ℤp-extensions of imaginary quadratic fields

Takashi Fukuda, Keiichi Komatsu

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    Let p be an odd prime number which splits into two distinct primes in an imaginary quadratic field K. Then K has certain kinds of noncyclotomic ℤp-extensions which are constructed through ray class fields with respect to a prime ideal lying above p. We try to show that Iwasawa invariants μ and λ both vanish for these specfic noncyclotomic ℤp-extensions.

    Original languageEnglish
    Pages (from-to)469-476
    Number of pages8
    JournalExperimental Mathematics
    Volume11
    Issue number4
    Publication statusPublished - 2002

      Fingerprint

    Keywords

    • Computation
    • Iwasawa invariants
    • Siegel function

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this